# SDR 97ZZZX2429

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202HN
- Make and model: Bolkms BK117A3
- Aircraft serial: 7115
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 410100712
- Condition: Defective
- Location: Compressor
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR SHAFT IMPROPER STRETCH.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
